On the generalization of the Fibonacci-coefficient polynomials.
Mátyás, Ferenc (2007)
Annales Mathematicae et Informaticae
Similarity:
Mátyás, Ferenc (2007)
Annales Mathematicae et Informaticae
Similarity:
K. Dewan, Sunil Hans (2009)
Annales UMCS, Mathematica
Similarity:
If P(z) is a polynomial of degree n, having all its zeros in the disk [...] then it was shown by Govil [Proc. Amer. Math. Soc. 41, no. 2 (1973), 543-546] that [...] In this paper, we obtain generalization as well as improvement of above inequality for the polynomial of the type [...] Also we generalize a result due to Dewan and Mir [Southeast Asian Bull. Math. 31 (2007), 691-695] in this direction.
James McKee, Chris Smyth (2013)
Open Mathematics
Similarity:
We give a complete classification of all pairs of cyclotomic polynomials whose zeros interlace on the unit circle, making explicit a result essentially contained in work of Beukers and Heckman. We show that each such pair corresponds to a single polynomial from a certain special class of integer polynomials, the 2-reciprocal discbionic polynomials. We also show that each such pair also corresponds (in four different ways) to a single Pisot polynomial from a certain restricted class,...
Gutman, Ivan (1985)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
Govil, N.K. (2002)
Journal of Inequalities and Applications [electronic only]
Similarity:
Prešić, Slaviša B. (1985)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
K. Dewan, Sunil Hans (2008)
Annales UMCS, Mathematica
Similarity:
If p(z) be a polynomial of degree n, which does not vanish in |z| < k, k < 1, then it was conjectured by Aziz [Bull. Austral. Math. Soc. 35 (1987), 245-256] that [...] In this paper, we consider the case k < r < 1 and present a generalization as well as improvement of the above inequality.
Brindza, Béla (2001)
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only]
Similarity:
Govil, N.K. (1991)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Radoš Bakić (2013)
Publications de l'Institut Mathématique
Similarity:
J. L. Díaz-Barrero, J. J. Egozcue (2008)
Czechoslovak Mathematical Journal
Similarity:
Given a set of points in the complex plane, an incomplete polynomial is defined as the one which has these points as zeros except one of them. The classical result known as Gauss-Lucas theorem on the location of zeros of polynomials and their derivatives is extended to convex linear combinations of incomplete polynomials. An integral representation of convex linear combinations of incomplete polynomials is also given.
Ma, Shi-Mei, Wang, Yi (2008)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Seoung Cheon Ryoo (2016)
Open Mathematics
Similarity:
In this paper, we study differential equations arising from the generating functions of the generalized Bell polynomials.We give explicit identities for the generalized Bell polynomials. Finally, we investigate the zeros of the generalized Bell polynomials by using numerical simulations.